# SDR AALA201703089026

- Difficulty date: December 19, 2016
- Submitted: March 9, 2017
- Operation: Air carrier
- Aircraft: N205UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30887
- Aircraft time: 51,618 hours, 14,689 cycles
- System (JASC): 5245 · Air Conditioning Doors
- Part: Access Door
- Condition: Damaged
- Location: Zone 800
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. ON ARRIVAL, FOUND RAM AIR ACTUATOR ACCESS PANEL FOR LEFT HAND PACK OPEN AND HINGES DAMAGED. MAINTENANCE REPLACED DOOR ASSEMBLY PER AMM 52-40-02. (SEE ALSO AALA201612229012 AND AALA201703089025).
